# SDR DL757990444

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- System (JASC): 2550 · Cargo Compartments
- Part: Blanket
- Condition: Burned
- Location: Bs 1460-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MID VISIT ON ROUTINE INSPECTION, A INSULATION BLANKET WAS FOUND WITH THE OUTER PLY MELTED AND THE INSULATION HAD  BLACK SPOTS WHICH APPEARED TO BE BURN SPOTS AT FS 1460 TO  1480 STR 26R AND STR 22R.  THERE ARE NO OTHER SIGNS OF DAMAGE IN THE AREA WHICH IS BENEATH THE EQUIPMENT RACKS.  THERE ARE NO SIGNS OF DAMAGE TO ANY RELAYS OR WIRES IN THE AREA ABOVE OR BELOW THE INSULATION BLANKET.
